# SDR DL76L060682

- Difficulty date: August 24, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 55,224 hours, 8,414 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UNKNOWN ELECTRICAL BURNING SMELL IN AFT GALLEY.  UNABLE TO ISOLATE.  MTC UNABLE TO FAULT.
